Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Prescribed budecort inhaler. Acute cough. Levolin inhaler has steroids?

My son is 8yrs old. He has acute cough and so the doctor has prescribed this Budecort inhaler to be used for about 3-4 months alongwith Levolin inhaler to be used for 10 days. I learned that this has steroids. How safe is it to use this combination for this long period? What are the side effects of these medicines? My email I d is YYYY@YYYY
Asked On : Tue, 18 Sep 2012
Answers:  2 Views:  895
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
your son is allergic
and with my experience allergic to milk
you strat with antiallergics
tab allegra 30 mgm bd
tab montair 5 mgm tds
syp ventrolin 1/2 tsf tds
syp tossex 1/2 tsf at night
stop all milk and diary products
get blood tested for specific antibodies for milk,wheat.potato,chana,rice
you will be gettin answer start low dose immunotherapy for complete cure
till the tests start giving above prescription it is harmless and no steroids you can continue long
but after tests when you start slit he will be okay
Answered: Tue, 18 Sep 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Ruchika,
Thanks for query.
Budecort is a steroid and Livolin is a bronchodilator.
It is prescribed for Asthmatic bronchitis.
Local use of steroid has no side effects so you can give to your son as an inhaler.
Ok and bye.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor